# SDR EVCA2014022600057

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N416AE
- Make and model: Bell 206L-4
- Aircraft serial: 52403
- Aircraft time: 1,647 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110187
- Condition: Cracked
- Location: Fuselage
- Part time: 1,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION FOUND THE FOLLOWING CRACKED, WEB PN 206-033-110-187 & STIFFENER PN 206-033-110-239.
